RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1997, Volume 9, Issue 1, Pages 98–147 (Mi aa752)  

This article is cited in 9 scientific papers (total in 9 papers)

Research Papers

Milnor and topological $K$-groups of higher-dimensional complete fields

I. Zhukov

St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (1907 kB)

English version:
St. Petersburg Mathematical Journal, 1998, 9:1, 69–105

Bibliographic databases:

Received: 15.05.1996

Citation: I. Zhukov, “Milnor and topological $K$-groups of higher-dimensional complete fields”, Algebra i Analiz, 9:1 (1997), 98–147; St. Petersburg Math. J., 9:1 (1998), 69–105

Citation in format AMSBIB
\Bibitem{Zhu97}
\by I.~Zhukov
\paper Milnor and topological $K$-groups of higher-dimensional complete fields
\jour Algebra i Analiz
\yr 1997
\vol 9
\issue 1
\pages 98--147
\mathnet{http://mi.mathnet.ru/aa752}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1458420}
\zmath{https://zbmath.org/?q=an:0899.11058}
\transl
\jour St. Petersburg Math. J.
\yr 1998
\vol 9
\issue 1
\pages 69--105


Linking options:
  • http://mi.mathnet.ru/eng/aa752
  • http://mi.mathnet.ru/eng/aa/v9/i1/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shiho, A, “A note on class field theory for two-dimensional local rings”, Compositio Mathematica, 124:3 (2000), 305  crossref  mathscinet  zmath  isi  scopus  scopus
    2. I. B. Zhukov, “On ramification theory in the imperfect residue field case”, Sb. Math., 194:12 (2003), 1747–1774  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. O. Yu. Ivanova, “Topological $K$-groups of two-dimensional local fields”, J. Math. Sci. (N. Y.), 147:5 (2007), 7088–7097  mathnet  crossref  mathscinet
    4. O. Yu. Ivanova, “The $\mathbb Z_p$-rank of a topological $K$-group”, St. Petersburg Math. J., 20:4 (2009), 569–591  mathnet  crossref  mathscinet  zmath  isi
    5. O. Yu. Ivanova, “Orders of topological generators of the $K$-group of a standard two-dimensional local field”, J. Math. Sci. (N. Y.), 156:6 (2009), 918–936  mathnet  crossref  zmath
    6. Fesenko I., “Analysis on arithmetic schemes. II”, Journal of K-Theory, 5:3 (2010), 437–557  crossref  mathscinet  zmath  isi  scopus  scopus
    7. O. Yu. Ivanova, “Independent generators of the $K$-group of a standard $2$-dimensional field”, St. Petersburg Math. J., 26:4 (2015), 567–592  mathnet  crossref  mathscinet  isi  elib  elib
    8. St. Petersburg Math. J., 26:5 (2015), 695–740  mathnet  crossref  mathscinet  isi  elib  elib
    9. Xiao L. Zhukov I., “Ramification of Higher Local Fields, Approaches and Questions”, Valuation Theory in Interaction, EMS Ser. Congr. Rep., ed. Campillo A. Kuhlmann F. Teissier B., Eur. Math. Soc., 2014, 600–656  mathscinet  zmath  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:202
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019